# SDR HALA2010041800175

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,428 hours, 17,568 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - 14 MINUTES INFLIGHT LT GEN OFF LGT ILLUMINATED, FOLLOWED BY LT GENERATOR OFF LGT EICAS.  BPCU BITE LT GEN POWER SYS DP TRIP GEN/FDR PRECAU CHG 1 IDG IAW AMM 24-11-01. OPS CKS OK 7309/5755 CONF OF IRING ROUT THRU CT-T106 FOR PROP ROUTING ALL CK OK IAW WDM 24-32-11,24-51-14,24-51-11 3752 FOUND 2 LT G FEED CAB CHAFED IN PYLON ENG CONNECTOR PLUG DISCON BOX.  REPLACED LT FEEDER CABLES T1, T3 FROM SM1 TO G19 AND SM3 TO G19 IAW SPWP 20-30-11 AND DWG NR 288T1487, OPS CK PEND, OPS CHECK GOOD.  OK FOR SERVICE.
